On the family of B-spline surfaces obtained by knot modificationReport as inadecuate




On the family of B-spline surfaces obtained by knot modification - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.11 No.1 July 2006. -

B-spline surfaces are piecewisely defined surfaces where the section points of the domain of definition are called knots. In 2 the authors proved some theorems in terms of knot modification of B-spline curves. Here we generalize these results for one- and two-parameter family of surfaces. An additional result concerning a higher order contact of these surfaces and an envelope is also proved.

B-spline surface; knots; envelope



Author: I. Juhász - M. Hoffmann -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents